# SDR ABXA9500460

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910055513
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE LEFT OUTBOARD SPOILER PANEL DELAMINATED.  REPLACED LEFT OUTBOARD SPOILER PANEL IAW DC-9 MM CHAPTER 27-61-1.
